T Nation

My Experience Up to Date

I have been running Eq at 600mgwk and prop at 400mg wk. I am on the end of my second week of 9 at this dose, I will continue to 12 but at 300mg eq wk and 200mg of prop wk.

So far I have experienced extreme pain in the injection site area after injecting a prop/Eq combo 3 times a day. Some rather large inflammation in the area and mild reddness. Lasts about 3 days but is always the most painfull day 2 (tender and achy) IBprofin seems to dampin the pain.

Probelm with the ibprofin is that it should not be taken for more than 8 days straight and more than 2tabs 3 times daily which is about where i am at. So I have taken 2 days off which proved to be very uncomfortable. I take silymaria for my liver not really to detox it from the steroids but to protect it from the Ibpfofin.

I have tried warming the shot with hot water for several minutes along with warming a bottle of water and rubbing the injection site with it before and after. But still a large amount of pain. I was well aware of the pain implicated with this drug before using I just did not realize how bad it could get.

Hottubes seem to work the best but who has time for a hot tube every day let alone more than twice at the most. (mine hot tube is at the gym not at home)

Also every night after my injection usually 8hrs after (i usually start in the morning) I get an entire body ach feeling and an increase in body temp and a a feeling of restlessness. (almost like having a cold) This lasts about 4hrs I usually get adjusted (I am in chiropractic school so I have someone in my class adjust me)

This usually stops the body ach (tightness in upper back is relevieved which stops the breathing problems one can get from a tight upper back) and the fever usually breaks minutes after.

I was Just wondering if any one else has experienced this, as far as achne none on face two on back but small ( been using neutrogena body wash with saliycylic acid and nizoral just in case) I also use Nizoral for hair along with finestride tabs 1.5m. Been using liquidex .25 every day the entire cycle.

has any body else had similar problems any tips or feed back would be greatly appreciated.

thanks,
stillearning

If you are running EQ why dont you run test ENANTHATE instead of prop with it? It would reduce injections to 2 a week and a lot less pain.

EOD injections for 12 weeks = ouch.
Test prop injections = ouch

That’s a double ouch that you could avoid by switching to TestE. Test prop is ideal for short cycles but not for long ones IMO.

Nizoral or Nioxin has worked for me to stop hairloss. I’d rather use a shampoo than a drug I’d have to ingest everyday forever.

gains have come more in the form of vasculerizing. (see more definition in chest and abbs) Have seen an increase in size in arms and shoulders and chest but not to much, could also be that I expect to see an increase so I work out harder and notice a difference.

Legs have been really really hard to due on acount that my ass is so sore and swollen that sitting, prolonged walking and bending over hurt.

I have been able to do some cardio but sqauts, leg press, hypers, lungs, out of the question. I walk with a slight limp and sometimes I will get sucha sharp pain that it takes my breathaway and balance.

yeah, hindsight is always 20/20 on the e-test over prop but I read a bunch of stuff on that anothy roberts site about how test-prop was great for vascular soild gain cycles due to the low bloat factor.

Also I have thought about switching but by the time I got the money and the stuff shipped to my house it would be too late and almost not even worth doing. So I must sleep in the bed I have made and bear with the pain.

[quote]stillearning wrote:
I have been running Eq at 600mgwk and prop at 400mg wk. I am on the end of my second week of 9 at this dose, I will continue to 12 but at 300mg eq wk and 200mg of prop wk.

So far I have experienced extreme pain in the injection site area after injecting a prop/Eq combo 3 times a day. Some rather large inflammation in the area and mild reddness. Lasts about 3 days but is always the most painfull day 2 (tender and achy) IBprofin seems to dampin the pain.

Probelm with the ibprofin is that it should not be taken for more than 8 days straight and more than 2tabs 3 times daily which is about where i am at. So I have taken 2 days off which proved to be very uncomfortable. I take silymaria for my liver not really to detox it from the steroids but to protect it from the Ibpfofin.

I have tried warming the shot with hot water for several minutes along with warming a bottle of water and rubbing the injection site with it before and after. But still a large amount of pain. I was well aware of the pain implicated with this drug before using I just did not realize how bad it could get.

Hottubes seem to work the best but who has time for a hot tube every day let alone more than twice at the most. (mine hot tube is at the gym not at home)

Also every night after my injection usually 8hrs after (i usually start in the morning) I get an entire body ach feeling and an increase in body temp and a a feeling of restlessness. (almost like having a cold) This lasts about 4hrs I usually get adjusted (I am in chiropractic school so I have someone in my class adjust me)

This usually stops the body ach (tightness in upper back is relevieved which stops the breathing problems one can get from a tight upper back) and the fever usually breaks minutes after.

I was Just wondering if any one else has experienced this, as far as achne none on face two on back but small ( been using neutrogena body wash with saliycylic acid and nizoral just in case) I also use Nizoral for hair along with finestride tabs 1.5m. Been using liquidex .25 every day the entire cycle.

has any body else had similar problems any tips or feed back would be greatly appreciated.

thanks,
stillearning
[/quote]

Are you injecting 3 times a day??? That must be a typo. Anyway, some people just have a hard time with prop. And some labs seem to make it with too much BA. I once used a test prop / tren acetate combo that crippled me. The absolute best thing to do is cut it at a 1/1 ratio with sterile oil. That makes all the difference in the world. I’ll even send you a 50ml vial for free if you’d like. =)

[quote]stillearning wrote:
yeah, hindsight is always 20/20 on the e-test over prop but I read a bunch of stuff on that anothy roberts site about how test-prop was great for vascular soild gain cycles due to the low bloat factor.
[/quote]

Listening to hooker was your mistake. ALWAYS ALWAYS ALWAYS match the esters.

Diet determines leanness, not ester. Hooker is a fucking idiot, and anyone that has done more than 2 cycles could tell you that.

[quote]rainjack wrote:

Listening to hooker was your mistake. ALWAYS ALWAYS ALWAYS match the esters.

Diet determines leanness, not ester. Hooker is a fucking idiot, and anyone that has done more than 2 cycles could tell you that.
[/quote]

Et tu Brute? lol